# SDR FDEA200905271817

- Difficulty date: May 27, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 42,045 hours, 16,916 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 654N0244466
- Part serial: C18303601
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER WING T/E HAS CORROSION AT WBL 740- 806.5 REMOVED CORRODED PANEL SKIN IAW SRM 51-40-02.  INSTALLED NEW PANEL SKIN RT WING LOWER SURFACE AT WBL 775.5-740. IAW SRM 51-40-02.  CATEGORY "A" MAJOR REPAIR.
